No CrossRef data available.
Article contents
On Holomorphic Families of Holomorphic Maps
Published online by Cambridge University Press: 22 January 2016
Extract
Core share and HTML view are not available for this content. However, as you have access to this content, a full PDF is available via the ‘Save PDF’ action button.
Let D be the unit disk {z: | z | < l} in the complex plane C with boundary ∂D and closure and denote by R the image of the canonical embedding r → r + iO of the real line into C. The symbol ε will be used throughout to denote a complex parameter; the unit disk in the complex ε-plane will be denoted by Dp.
- Type
- Research Article
- Information
- Copyright
- Copyright © Editorial Board of Nagoya Mathematical Journal 1970
References
[1]
Ahlfors, L., Open Riemann surfaces and extremal problems on compact suregions, Comm. Math. Helv.
24, 100–134 (1950).Google Scholar
[2]
Ailing, N., Extensions of meromorphic function rings over non-compact Riemann surfaces. I, Math. Z.
89, 273–299 (1965).Google Scholar
[3]
Kodaira, K. and Spencer, D.C., On deformations of complex analytic structures I, II, Ann. of Math. 67, 328–466 (1958).Google Scholar
[5]
Röhrl, H., Über das Riemann-Privalovsche Randwertproblem, Math. Ann.
151, 365–423 (1963).CrossRefGoogle Scholar
[7]
Zeitlin, D., Behavior of conformal maps under analytic deformation of the domain, Ph. D. thesis, Univ. of Minnesota (1957).Google Scholar